# SDR SWIA200515104

- Difficulty date: June 4, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 6,495 hours, 5,086 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 52C52610A1
- Part serial: 0464T
- Condition: Malfunctioned
- Location: Ground Spoiler
- Part time: 942 hours, 852 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILER FAULT STATUS MSG.  REMOVED AND REPLACED INBOARD GROUND SPOILER MANIFOLD IAW AMM 27-63-05.  OPERATIONAL CHECK GOOD.
